# SDR CALA2023012300176

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 74,582 hours, 31,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD FLOOR SUPPORT LT BETWEEN FRAMES 16 - 20 THE FLOOR SUPPORT Y254 WAS CORRODED NINE PLACES.
